It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by gulf war veteran on September 06, 2000 at 19:42:54:

Dear Pissed off,
Welcome to the gulf war syndrome problem. I think
most gulf war veterans have that problem with the Va
hospitals. I've had noumerous standard blood test,
and everything comes back normal,but I have all these
health problems. I don't know what to tell you except
keep complaining and asking other vets, Va staff questions! Someone is bound to have a good answer.
First of all, I do know you need to get a gulf war
proticall exam, you need to get someone to explain a
proticall exam for unexplained symptoms. Tell them everything you are experiencing, or feeling. That is
your first step to getting your compensation, your
Verterans disabitity. Next or around the same time
go to the AMVETS va representive. He/she should be
located in the hospital. Tell him your problems. Tell
him you want to file a claim. Ask him to explain the
procedures. ask him for advice. He maybe not the best
representive, so you may want shop around. Try other
veterans organizations ie THE PURPLE HEART ORGANIZATION
I've heard from one freind thats how he finaly received his va disabiltiy, and he is a vet nom veteran.
I then look into if you think it might help you get
something to help you feel better a gulf war study group. You might not like the answers you get, but I feel better about the future. I've been told there is no treatment, so there is nothing they can do as of now
but when a treatment is avaliable he will let me know.
IF you have extreme joint pain, they or your va primary
doctor should treat the symptom. I relucted to say what
was prescribed to me by my primary va doctor,but I was
given something it to serveral months, and the lack of excerise before it began to work. I have since sought
a outside medical opion, and he took me off it. He said that medication maybe causing my other new promblem. So it is a process!
Anyhow, that brings me to my last suggestion try
asking research hospitals if they can help you or if
they are doing research in the medical areas your interested in ie ADL-Lou Garricks Disiese, Irritable
bowel syndrome 0r gasintistal disorders. That what I am doing. I hope it will work for me, but if the va is right-- unexplained and untreatalble syndrome What do we do next?
Good luck

p.s.
use your va patient representive. some of these small
town VA hospital aren't up to date with what is going
on with us Gulf War Veteran, and I say Gulf War Veteran proudly!


Follow Ups

All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!